MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MINI TRAY STD COCR +6 OFFSET; PROSTHESIS, EXTREMITIES

ZIMMER BIOMET, INC. MINI TRAY STD COCR +6 OFFSET; PROSTHESIS, EXTREMITIES
Catalog Number 110031405
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374)
Date of Event 08/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2021-02661.Device product code - phx.Concomitant medical devices: item# 110031424; lot# 64862415; item# 115310; lot# 220420; item# 010000589; lot# 702460; item# 113632; lot# 65010218; item# 115396; lot# 105070; item# 180550; lot# 216920.Foreign - event occurred in (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the hospital discarded as a biohazard.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent an initial shoulder arthroplasty approximately two (2) months ago.Subsequently, the patient's shoulder dislocated and disassociated while trying to start a lawn mower.Patient reported hearing a noise and had the inability to move their arm.Patient was revised approximately one (1) month post-implantation.Upon opening the patient, it was discovered that the poly liner had dissociated from the humeral tray.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the provided pictures identified the explanted mini tray and humeral bearing.No further evaluation is possible from the photograph provided.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: the glenosphere component is displaced from the glenoid base plate and remains aligned with the humeral tray and humerus, the latter both of which are displaced superiorly with respect to the glenoid base plate.Remaining hardware appears intact without periprosthetic abnormalities.Overall fit of the hardware is otherwise normal.No signs of loosening, wear, radiolucency, or contributing factors.No contributing factors that would lead to disassociation/dislocation 4 weeks postop.Bone quality is normal.No bone fracture detected.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
MINI TRAY STD COCR +6 OFFSET
Common Device Name
PROSTHESIS, EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12468193
Report Number0001822565-2021-02660
Device Sequence Number4853207
Product Code PHX
UDI-Device Identifier00887868231377
UDI-Public(01)00887868231377(17)300819(10)64861497
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110031405
Device Lot Number64861497
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2021
Supplement Date Received by Manufacturer01/25/2022
Initial Report FDA Received Date09/14/2021
Supplement Report FDA Received Date01/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR
Patient SexMale
Patient Weight75 KG